# SDR TSAA20230606079

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/231 LIGHT CORROSION AT RH SIDE VERTICAL STABILIZER EXTERNAL SKIN AT REAR SPAR AREA AT FIN STA 79~93.  ALL CORROSION REMOVED AT RH SIDE VERTICAL STABILIZER EXTERNAL SKIN AT REAR SPAR AREA AT FIN STA 79 ~ 93.  REMOVED 0.002" MATERIAL & REMAINING 0.097" IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN & PROTECTIVE I.A.W. B737-300 SRM 51-20-1 & 51-10-2 & 55-30-01 ALLOWABLE DAMAGE 1 (R130),
